Thank you for writing into dLife with your question.
White bean extract has been investigated for many years. It does seem to block carbohydrate absorption to some extent. It may also slow the rate at which food exits the stomach.
Always talk to your doctor before using any type of supplement, but if you get the ok, I would suggest doing some "experiments" on yourself to determine just how much glucose lowering you can expect and whether you experience side effects. The most likely side effects would be gassiness and diarrhea.
Originally answered by Janice Fisher, RD, CDE, BC-ADM; edited by Franziska Spritzler, RD, CDE
Answered By dLife Expert: Franziska Spritzler, RD, CDE
Certified diabetes educator and registered dietitian living in Southern California.
The content of this website, such as text, graphics, images, and other material on the site (collectively, “Content”) are for informational purposes only. The Content is not intended to be a substitute for, and dLife does not provide, professional medical advice, diagnosis or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this site. If you think you may have a medical emergency, call your doctor or 911 immediately. dLife does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on this site. Reliance on any information provided by dLife, its employees and other contributors or visitors to this site is done solely at your own risk. Any information you submit to dLife or this site may be published on this site and in other dLife products. dLife retains all rights to all contributions including submitted questions and expert answers.